# SDR A6WA2019061246657

- Difficulty date: June 11, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 43,966 hours, 42,504 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CABIN WOULD NOT PRESSURIZE. THE FLIGHT LEVELED OFF AND THE CREW RAN THE QRH. THE FLIGHT RETURNED TO ORD AND LANDED WITHOUT FURTHER ISSUES.
